# SDR SWAA2024012945371

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 24,162 hours, 11,994 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Aft Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR EMERGENCY SLIDE IS HANGING LOW/LOOSE<[01] REPOSITIONED AFT ENTRY SLIDE PER AMM 25-66-01. AND TASK MT 725-61-06.
